Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 853232, 5 pages
http://dx.doi.org/10.1155/2012/853232
Research Article

A Note on Noneffective Weights in Variable Lebesgue Spaces

1Dipartimento di Costruzioni e Metodi Matematici in Architettura, Università di Napoli Federico II, Via Monteoliveto, 3, 80134 Napoli, Italy
2Istituto per le Applicazioni del Calcolo “Mauro Picone”, Sezione di Napoli, Consiglio Nazionale delle Ricerche, via Pietro Castellino, 111, 80131 Napoli, Italy
3Institute of Mathematics, Academy of Sciences of the Czech Republic, Žitnà 25,115 67 Prague 1, Czech Republic

Received 5 June 2011; Accepted 22 September 2011

Academic Editor: Pankaj Jain

Copyright © 2012 Alberto Fiorenza and Miroslav Krbec. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983.
  2. L. Diening, P. Hästö, and A. Nekvinda, “Open problems in variable exponent Lebesgue and Sobolev spaces,” in Proceedings of the FSDONA, Drábek and Rákosník, Eds., pp. 38–58, Academy of Sciences of the Czech Republic, Milovy, Czech Republic, 2005.
  3. S. Samko, “On a progress in the theory of Lebesgue spaces with variable exponent: maximal and singular operators,” Integral Transforms and Special Functions, vol. 16, no. 5-6, pp. 461–482, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. H. Hudzik and M. Krbec, “On non-effective weights in Orlicz spaces,” Indagationes Mathematicae-New Series, vol. 18, no. 2, pp. 215–231, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. L. Diening, P. Harjulehto, P. Hästö, and M. Růžička, Lebesgue and Sobolev Spaces with Variable Exponents, vol. 2017 of Lecture Notes in Mathematics, Springer, Heidelberg, Germany, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. O. Kováčik and J. Rákosník, “On spaces Lp(x) and Wk,p(x),” Czechoslovak Mathematical Journal, vol. 41, no. 4, pp. 592–618, 1991. View at Google Scholar · View at Zentralblatt MATH
  7. X. Fan and D. Zhao, “On the spaces Lp(x)() and Wm,p(x)(),” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 424–446, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. Ishii, “On equivalence of modular function spaces,” Proceedings of the Japan Academy, vol. 35, pp. 551–556, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH